Quasielliptic operators and equations not solvable with respect to the highest order derivative
G. V. Demidenkoab
a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University
We consider a class of quasielliptic operators in the whole space. Isomorphism properties in special weighted Sobolev spaces are established. We obtain conditions for unique solvability of the quasielliptic equations and estimates for their solutions in more general weighted spaces. Using the established results, we study solvability of the initial value problem for equations not solvable with respect to the highest order derivative.
quasielliptic operators, weighted Sobolev spaces, isomorphism, Sobolev type equations.
PDF file (213 kB)
Journal of Mathematical Sciences, 2018, 230:1, 25–35
517.953 + 517.983
G. V. Demidenko, “Quasielliptic operators and equations not solvable with respect to the highest order derivative”, Sib. J. Pure and Appl. Math., 16:3 (2016), 15–26; J. Math. Sci., 230:1 (2018), 25–35
Citation in format AMSBIB
\paper Quasielliptic operators and equations not solvable with respect to the highest order derivative
\jour Sib. J. Pure and Appl. Math.
\jour J. Math. Sci.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|